EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0320 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-012-41-2020 - logic tibia traptray cem sz 2f/2t: (b)(6), 200-02-38 - three peg patella 38mm: unknown, 02-012-44-2015 - logic tibia implant psc insert, sz 2, 15mm: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the patient underwent an initial tka (total knee arthroplasty) on the right side.Subsequently, the patient had an infection and femoral debonding/loosening.Per follow up to the representative, there were no marks on the tray.No further information available.